# SDR FDEA202409121314

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 20,054 hours, 8,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416T16003
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, L1 DOOR ESCAPE ROPE RETAINER DEFORMED  AMM 25-61-04-8.  L1 DOOR ESCAPE ROPE RETAINER DEFORMED AND SEALED WITH CARGO PIT TAPE.  PERFORMED GVI ON THE L1 DOOR JAMB. FOUND NO ADDITIONAL DAMAGE. RETAINER SEALED WITH CARGO PIT TAPE REF B767 AMM: 25-61-04-8.  REMOVED AND REPLACED ESCAPE ROPE RETAINER.   A/C OK FOR SERVICE.
